# SDR AALA202411015264

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 40,673 hours, 4,664 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Elec Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 9D EMERGENCY LIGHT INOPERATIVE. MAINTENANCE FOUND DAMGE PIN/CONTANCT AND REPLACED IAW IAW B777 SWPM 20-60-02.
